Vol. 70, No. 1, 1977

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Matrix transformations involving simple sequence spaces

Tom (Roy Thomas Jr.) Jacob

Vol. 70 (1977), No. 1, 179–187

One property of spaces of analytic or entire sequences is that every bounded subset of each of them is contained in the normal hull of a single point of the space. In this paper sequence spaces having this property are studied and many characterizations of matrix transformations involving these spaces and their duals are shown to involve it. Several simple theorems about matrix transformations are proved, and many of the known theorems about matrix transformations on analytic and entire sequences are shown to be special cases of these general theorems.

Mathematical Subject Classification 2000
Primary: 46A45
Received: 10 February 1976
Revised: 21 March 1977
Published: 1 May 1977
Tom (Roy Thomas Jr.) Jacob